# SDR RAIA20090117

- Difficulty date: January 15, 2009
- Submitted: January 17, 2009
- Operation: Air carrier
- Aircraft: N815HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 25,988 hours, 22,127 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP AT 17A INOP.  MAINTENANCE RESECURED WIRING TO FORWARD MOST LIGHT STRIP IAW EMB AMM PROCEDURE, OPS CHECK GOOD.
